Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding products of chainable continua


Author: Ralph Bennett
Journal: Proc. Amer. Math. Soc. 16 (1965), 1026-1027
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0181991-2
MathSciNet review: 0181991
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Snake-like continua, Duke Math J. 18 (1951), 653-663. MR 0043450 (13:265a)
  • [2] J. R. Isbell, Embeddings of inverse limits, Ann. of Math. 70 (1959), 73-84. MR 0107221 (21:5946)
  • [3] Sibe Mardeaić and Jack Segal, $ \epsilon$-mappings onto polyhedra, Trans. Amer. Math. Soc. 109 (1963), 146-164. MR 0158367 (28:1592)
  • [4] Michael McCord, Inverse limit systems, Thesis, Yale University, New Haven, Conn., 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181991-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society